# SDR CA000720019

- Difficulty date: June 22, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 22,918 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: DSC252A40230
- Condition: Leaking
- Location: Brake Assy
- Part time: 6,646 hours, 6,470 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DEPLANING THE AIRCRAFT, THE FLIGHT CREW NOTICED A PUDDLE OF FLUID BETWEEN THE NR 1 & NR 2 MAIN WHEELS. INVESTIGATION REVEALED THE LEAK TO BE COMING FROM THE NR 1 BRAKE UNIT FLEX LINE. NR 1 BRAKE UNIT FLEX LINE REPLACED.
